# SDR AALA20170709002

- Difficulty date: July 8, 2017
- Submitted: July 11, 2017
- Operation: Air carrier
- Aircraft: N150NN
- Make and model: Airbus A321-231
- Aircraft serial: 6828
- Aircraft time: 5,681 hours, 2,135 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Part serial: 772003
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY UNIT BATTERY 15WL FAILED DURING A-CHECK TEST.  REPLACED THE BATTERY IAW AMM 33-51-38.  ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
